Natural alternative to ddavp?
allergic to desmopressin. is there anything else available to use? please look under the category of health/alternatives
Asked by Jacquie Muscente 2 years ago.
Yes, it's called "not using DDAVP". Answered by Lynnette Amsinger 2 years ago.
Could you give some clue what either of these things are? Are they herbal medicines? Are they "natural" highs? (VERY dangerous, smoke regular old pot, way safer.) Answered by Galina Bilello 2 years ago.
How to wean off medication DDAVP?
I have been taking this medicine for MANY years because I had an injury to my pituitary. I don't need this medicine anymore (and I think I've been taking it longer than needed) but it's nearly impossible to wean off this medicine. Anyone successfully wean or get off this-and if so, HOW?
Asked by Nicholas Sciacca 2 years ago.
DDAVP replaces a hormone that helps you concentrate your urine. If you started it because of pituitary damage what makes you think you no longer need it? Brain cells do not regenerate. You can not grow a new pituitary gland. Please seek advice from your health care provider before you make any changes in your drug regime. Answered by Clifford Nickleberry 2 years ago.
Desmopressin (DDAVP) - Fluid Restriction?
I'm going to be taking DDAVP and i was warned about reducing fluid intake. About how much should I be drinking? I usually drink 8+ cups of water. Is that too much? How many cups of water is good? What happens if I drink too much? If it matters, I'm taking the pill form 0.2mg Thanks in advanced.
Asked by Reid Quitedo 2 years ago.
People's needs vary and you will have to see what happens when you take the drug. Eight cups of total fluid intake is a good starting point, but this includes the water content of the food as well. Eight cups water in addition to other water sources is probably more than you need. The best guide is your urine color. You're not drinking enough when the urine is yellow or dark and you're drinking too much if the urine is completely clear. One exception is if you are taking vitamin pills. Some multivitamins turn the urine orange or bright yellow The color should be somewhere in between yellow and clear. There's good info at the link. Answered by Sophie Bowsher 2 years ago.
Call the doctor who presecribed the drug. 8+ cups is way too much. Why are you being given this drug? That affects what your fluid intake should be. BTW - the 8-cups recommendation is a fiction. About 30 years ago, an article estimated the total daily fluid intake for an average adult as 2 liters. That counted all the liquid that was in food. Unless you're eating dry sand, you get plenty of water from your food. This was a description, not a goal or a recommendation. 2 liters is about 8 cups, and this turned into a mythical recommendation to drink 8 cups. Please talk to your doctor about your fluid intake restriction. Without knowing why you are taking it, I cannot make a recommendation, because the reason makes a difference. Your doctor should explain how to weigh yourself and use your weight to monitor excessive fluid retention. Answered by Joannie Nelon 2 years ago.
Bedwetting medication no longer working?
My 13 years old has started back wetting the bed again. He took a medication called DDAVP 0.2 mg. He took it for almost 2 years and it worked great. The last 2 weeks he has been wetting the bed practically every night. I called his doctor and she advice to increase the amount but he is still wetting the bed. ...
Asked by Tony Meilleur 2 years ago.
My 13 years old has started back wetting the bed again. He took a medication called DDAVP 0.2 mg. He took it for almost 2 years and it worked great. The last 2 weeks he has been wetting the bed practically every night. I called his doctor and she advice to increase the amount but he is still wetting the bed. Is there another medication out there that can help with bedwetting? Answered by Pat Alice 2 years ago.
DDAVP (desmopressin) is a synthetic hormone that reduces the amout of urine produced the night he takes it. I would be reluctant to recommend continuing the prescription. The FDA last month announced new concerns with the drug related to a number of seizure side effects. No drug "cures" bedwetting, they only serve to "dry up" your child and most children start wetting again when any of the drugs are discontinued. The only intervention (other than waiting and waiting for him to get dry) is the use of a bedwetting alarm. Bedwetting alarms are the most effective treatment for helping children achieve dryness. Around 80% of children can be PERMANTELY dry in an average of 12 weeks. Most people, and many doctors, don't understand how the alarms work. Please see some of my other posts or visit a good web site like the Bedwetting Store to learn how to be successful with an alarm. An alarm takes time (weeks/months), requires you to help him learn how to wake from a deep sleep, but the results are permanent. You must be patient and stick with it. Progress is very slow at first, but once he begins to wake It is worth the effort and your son will be dry. No expensive drugs and diapers. Answered by Majorie Noris 2 years ago.
Put him or her on Adult diapers in the evening. In a few weeks it will stop on its own. In this way their self esteem will rise and they will be accustomed to waking up with a dry bed. Then you can ween them off the medication. Also go over with your child in the evening before they go to sleep and tell them how proud your are of them and that you want them to fix in their mind waking up to a dry bed. I did this with my son and it stopped in a few weeks. No medication, he was also around 13. Answered by Kassie Egloff 2 years ago.
I had a friend in high school who had von Willebrand disease and had to learn to self-inject DDAVP. Now I'm writing a novel and one of my characters will have von Willebrand disease and will need to self-inject DDAVP. Unfortunately I lost touch with my friend and I want to make this character realistic but I...
Asked by Jay Dicey 2 years ago.
I had a friend in high school who had von Willebrand disease and had to learn to self-inject DDAVP. Now I'm writing a novel and one of my characters will have von Willebrand disease and will need to self-inject DDAVP. Unfortunately I lost touch with my friend and I want to make this character realistic but I know nothing about the proper way of injecting or preparations or what happens after. I've looked it up on the internet and have found plenty of information about the drug, but not how to self-inject. This is probably because you really need a doctor to teach you how to do it, but because I don't have the disease I can't find out that way, and unfortunately I can't ask my friend anymore and even though I saw her do it she never explained it to me and I don't really remember much about it. Can anyone give me a briefing on this so I can make my character believable? Answered by Marilou Tock 2 years ago.
Alana you helped me with my question how can i email you it is not available on your page? Answered by Porsche Salone 2 years ago.
Is DDAVP safe? bedwetting 14?
I started bed wetting for no reason recently, even though iv'e never done it before.I have been in goodnights briefs for a week. They work, but now i'm being put on DDAVP(demopressin or sumthing)i heard it can cause siezures, is it safe? also if it doesn't work they just keep upping the dose. is THAT...
Asked by Rosaline Slatten 2 years ago.
I started bed wetting for no reason recently, even though iv'e never done it before.I have been in goodnights briefs for a week. They work, but now i'm being put on DDAVP(demopressin or sumthing) i heard it can cause siezures, is it safe? also if it doesn't work they just keep upping the dose. is THAT safe? Answered by Luci Acuff 2 years ago.
US drug regulators banned treating sleep apnea with desmopressin nasal sprays after two patients died and 59 other patients suffered seizures. The patients were using desmopressin when they developed Hyponatremia, an imbalance of the body's sodium levels. Main side effects: headaches facial flushing nausea hyponatremia seizures Answered by Lesha Risler 2 years ago.
If you are able ,stay away from these drugs ! Its better to know why you are doing it instead of going on death-inflicting drugs that although are prescribed is NOT even 50% save . Answered by Deidre Hamiss 2 years ago.
There are most side affects for most medicians, its up to you if you think its work the risk to take it, and most the time people dont get the bad side effects Answered by Cherri Stenehjem 2 years ago.
If you're getting something from a doctor, then I'd imagine it is safe. Otherwise, they couldn't give it out. If it's not from your doctor... Go to your doctor. Answered by Bruna Schaumburg 2 years ago.
thats not normal and no drug can be 100% safe Answered by Cecil Balk 2 years ago.
In which condition should i prescribed the DDAvp injectable what is the dose?
in pituitory case if there is more than one liter output can i prescirbed DDAVP or need negative balance for prescribed.
Asked by Theresa Tomson 2 years ago.
Is this for Central Diabetes Insipidus or Nocturnal Enuresis? Answered by Buford Israel 2 years ago.